Please use this identifier to cite or link to this item:
|Title:||The empirical redefinition of the psychometric criteria for remission in bipolar disorder|
Calabrese, Joseph R.
Mitchell, Philip B.
Wang, Wei V.
|Citation:||The empirical redefinition of the psychometric criteria for remission in bipolar disorder, Journal of Affective Disorders, vol.106,(1-2),2008,pp 153-158|
|Disclaimer:||This work has been made available to the staff and students of the University of Sydney for the purposes of research and study only. It constitutes material that is held by the University for the purposes of reporting for HERDC and the ERA. This work may not be downloaded, copied and distributed to any third party .|
|Type:||C1 - Refereed Journal articles|
|Appears in Collections:||University of Sydney Research Outputs|
Files in This Item:
|theempiricalredefinitionofthepsychometriccriteriaforremissioninbipolardisorder.pdf||125.88 kB||Adobe PDF||View/Open|
Items in Sydney Research Online are protected by copyright, with all rights reserved, unless otherwise indicated.